Advanced  
兰州大学机构库

Search Results

Help
(本次检索基于用户作品认领结果)

Item hits: (Results 1-2 of 2)

Filters        
Items/Page:    Sort:
On Ricceri's conjecture for a class of nonlinear eigenvalue problems [期刊论文]
APPLIED MATHEMATICS LETTERS, 2009, 卷号: 22, 期号: 9, 页码: 1386-1389
Fan, XL(范先令)
  |  View/Download:12/0
 
Monotone solutions of second-order nonlinear differential equations [期刊论文]
APPLIED MATHEMATICS LETTERS, 2000, 卷号: 13, 期号: 4, 页码: 65-70
Li, WT(李万同);  Fan, XL(范先令)
  |  View/Download:8/0
 

1

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace